# SDR IXKA9600042

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AFT GALLEY AREA NEEDS REWIRING.  INSTALLED EMERGENCY LIGHT PER MM 33-50-01, ALL LIGHTS CHECKED OK.  NO CHAFED OR VISIBLE WIRES.  EMERGENCY LIGHTS OK.  (M)
